# SDR MZZA0500005

- Difficulty date: September 12, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 19,752 hours, 7,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT FRONT ENTRY DOOR (L-1) FORWARD EXTERIOR AND OVERHEAD BIN FORWARD OF ROW 2B WERE FOUND INOPERATIVE.  THE BATTERY CHARGER WAS REMOVED AND REPLACED IAW MM 33-51-06.
